Alert archive / Indiana / Small Craft Advisories in 2014
Small Craft Advisory 39, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Jul 27, 2014, 4:50 AM EDT. It took effect at Jul 27, 2014, 8:00 PM EDT. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Jul 27, 2014, 4:50 AM EDT (08:50 UTC)
- In effect from
- Jul 27, 2014, 8:00 PM EDT
- Expired
- Jul 29, 2014, 5:00 AM EDT
- In force
- 33 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
199 WHUS73 KIWX 270850 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 450 AM EDT SUN JUL 27 2014 LMZ043-046-271700- /O.NEW.KIWX.SC.Y.0039.140728T0000Z-140729T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 450 AM EDT SUN JUL 27 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 5 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 5 AM EDT TUESDAY. * WINDS...WINDS VEERING NORTHWEST AND INCREASING TO 20 TO 25 KNOTS THIS EVENING AND CONTINUING OVERNIGHT WITH FREQUENT GUSTS TO 30 KNOTS. WINDS VEER NORTH 20 TO 25 KNOTS ON MONDAY...DECREASING TO 10 TO 20 KNOTS MONDAY NIGHT. * WAVES...GRADUALLY BUILDING TO 5 TO 10 FEET TONIGHT...8 TO 12 FEET MONDAY...THEN GRADUALLY SUBSIDING MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
8 follow-up statements
419 WHUS73 KIWX 272002 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 402 PM EDT SUN JUL 27 2014 LMZ043-046-280415- /O.CON.KIWX.SC.Y.0039.140728T0000Z-140729T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 402 PM EDT SUN JUL 27 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 5 AM EDT TUESDAY... * WINDS...WINDS VEERING NORTHWEST AND INCREASING TO 20 TO 25 KNOTS THIS EVENING AND CONTINUING OVERNIGHT WITH FREQUENT GUSTS TO 30 KNOTS. WINDS VEER NORTH 20 TO 25 KNOTS ON MONDAY... DECREASING TO 10 TO 20 KNOTS MONDAY NIGHT. * WAVES...GRADUALLY BUILDING TO 6 TO 10 FEET LATE TONIGHT INTO MONDAY...THEN GRADUALLY SUBSIDING MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
545 WHUS73 KIWX 280227 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1027 PM EDT SUN JUL 27 2014 LMZ043-046-281030- /O.CON.KIWX.SC.Y.0039.000000T0000Z-140729T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1027 PM EDT SUN JUL 27 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT TUESDAY... * WINDS...NORTHWEST WINDS 20 TO 25 KNOTS WITH FREQUENT GUSTS TO 30 KNOTS...VEERING NORTH MONDAY AND THEN DECREASING TO 10 TO 20 KNOTS MONDAY EVENING. * WAVES...BUILDING TO 6 TO 10 FEET OVERNIGHT AND CONTINUING INTO MONDAY...THEN GRADUALLY SUBSIDING MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
732 WHUS73 KIWX 280820 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 420 AM EDT MON JUL 28 2014 LMZ043-046-281630- /O.CON.KIWX.SC.Y.0039.000000T0000Z-140729T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 420 AM EDT MON JUL 28 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT TUESDAY... * WINDS...NORTHWEST WINDS 20 TO 25 KNOTS WITH FREQUENT GUSTS TO 30 KNOTS...VEERING NORTH MONDAY AND THEN DECREASING TO 10 TO 20 KNOTS MONDAY EVENING. * WAVES...BUILDING TO 6 TO 10 FEET OVERNIGHT AND CONTINUING INTO MONDAY...THEN GRADUALLY SUBSIDING AND BECOMING NORTHWEST MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
145 WHUS73 KIWX 280823 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 423 AM EDT MON JUL 28 2014 LMZ043-046-281630- /O.CON.KIWX.SC.Y.0039.000000T0000Z-140729T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 423 AM EDT MON JUL 28 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT TUESDAY... * WINDS...NORTH WINDS 20 TO 25 KNOTS WITH FREQUENT GUSTS TO 30 KNOTS TODAY...THEN BACKING NORTHWEST AND DECREASING TO 10 TO 20 KNOTS THIS EVENING. * WAVES...8 TO 12 FEET TODAY...THEN GRADUALLY SUBSIDING TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
392 WHUS73 KIWX 281413 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1013 AM EDT MON JUL 28 2014 LMZ043-046-282200- /O.CON.KIWX.SC.Y.0039.000000T0000Z-140729T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1013 AM EDT MON JUL 28 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT TUESDAY... * WINDS...NORTH WINDS 20 TO 25 KNOTS WITH FREQUENT GUSTS TO 30 KNOTS TODAY...THEN BACKING NORTHWEST AND DECREASING TO 10 TO 20 KNOTS THIS EVENING. * WAVES...8 TO 12 FEET TODAY...THEN GRADUALLY SUBSIDING TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
063 WHUS73 KIWX 281951 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 351 PM EDT MON JUL 28 2014 LMZ043-046-290400- /O.CON.KIWX.SC.Y.0039.000000T0000Z-140729T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 351 PM EDT MON JUL 28 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT TUESDAY... * WINDS...NORTHWEST WINDS 20 TO 25 KNOTS WITH FREQUENT GUSTS TO 30 KNOTS INTO EARLY EVENING...THEN DECREASING TO 10 TO 20 KNOTS. * WAVES...SUBSIDING TO 5 TO 8 FEET THIS EVENING...THEN 2 TO 4 FEET TOWARDS TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
735 WHUS73 KIWX 290232 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1032 PM EDT MON JUL 28 2014 LMZ043-046-290900- /O.CON.KIWX.SC.Y.0039.000000T0000Z-140729T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1032 PM EDT MON JUL 28 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT TUESDAY... * WINDS...NORTHWEST WINDS 10 TO 15 KNOTS WITH A FEW GUSTS TO 20 KNOTS DIMINISHING TO AROUND 10 KNOTS OVERNIGHT. * WAVES...4 TO 8 FEET SUBSIDING TO 2 TO 4 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
533 WHUS73 KIWX 290847 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 447 AM EDT TUE JUL 29 2014 LMZ043-046-291000- /O.EXP.KIWX.SC.Y.0039.000000T0000Z-140729T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 447 AM EDT TUE JUL 29 2014 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 5 AM EDT EARLY THIS MORNING... $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Jul 27, 4:38 AM EDT, 12 minutes earlier.
Area forecast discussion, Jul 27, 4:38 AM EDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
438 AM EDT SUN JUL 27 2014
.SYNOPSIS...
ISSUED AT 435 AM EDT SUN JUL 27 2014
AS A COLD FRONTAL BOUNDARY APPROACHES THE AREA THERE IS AN
INCREASED CHANCE FOR SHOWERS AND THUNDERSTORMS FROM MIDDAY INTO
EARLY THIS AFTERNOON AS A STRONGER UPPER LEVEL DISTURBANCE DROPS
INTO THE WESTERN GREAT LAKES. THE FRONTAL BOUNDARY ASSOCIATED
WITH THIS DISTURBANCE WILL PROVIDE DRY AND COOLER THAN NORMAL
CONDITIONS THROUGH MUCH OF NEXT WEEK.
&&
.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 432 AM EDT SUN JUL 27 2014
DIFFICULTY CENTERED UPON CONVECTION POTENTIAL TODAY. LARGE CONGEALED
COLD POOL PUSH SEWD FROM SAT AFTERNOON CONVECTION ACRS NERN IN/NWRN
OH FOLLOWED BY WAKE OF MID MS VLY TO LWR OH VLY COMPLEX...HAS LEFT
CWA AMID STRONG MLCIN ON ORDER OF 100-200 J/KG. CONVECTION FIRING
ALONG WEAKNESS IN EML THROUGH CENTRAL ILLINOIS WITHIN HIGHLY
CONVERGENT 925-8H MB FLOW OWING TO WEAK FRONTAL WAVE OVR WCNTL IL
AND RAMPING WSWLY LLVL JETLET TO 40-45 KTS ALONG MISSOURI I70
CORRIDOR. PRIMARY CLUSTER TO TRACK INTO CENTRAL INDIANA...THOUGH
WEAKER CONVECTION FARTHER NORTH/VCNTY KPNT MAY CLIP FAR SWRN/SRN CWA
LATER THIS AM. RAMPING CONVECTIVE CHCS BY LATE MORNING WITH APPROACH
OF SECONDARY FRONTAL BOUNDARY TO DROP SEWD ASSOCD WITH INTENSE MID
TROPOSPHERIC VORTEX OVR NRN MN MOVING TO NEAR SAGINAW BAY BY 00 UTC
MON. HIGH NEAR SURFACE MOISTURE CONTENT POOLED THROUGHOUT HIGHLY
EFFICIENT EVAPOTRANSPIRATIVE CORN BELT LEADING TO WIDESPREAD
STRATUS/BR PATCHY DENSE FOG DEVELOPMENT THIS AM. CONCERN THAT LESS
THAN STELLAR MORNING INSOLATION TO LIMIT OVERALL INSTABILITY ACROSS
PREFRONTAL REGION. STILL BY MIDDAY MODIFIED NAM12 SOUNDINGS OF NEAR
80/LWR 70S SUPPORT NEAR 3000 J/KG SBCAPE. LEADING EDGE OF
SIGNIFICANT 60-80M/12 HR HEIGHT FALLS ALONG WITH STRONG KINEMATIC
PROFILE WITH SLIGHT VEERING /DEEP LAYER SHEAR VECTORS ON ORDER OF
40-50KTS/ COULD PROMOTE UPSCALE CONVECTIVE GROWTH IN PREFRONTAL ZONE
MIDDAY INTO EARLY THIS AFTERNOON IN NW THROUGH SE FASHION. PRESENCE
OF MID LEVEL DRY AIR ALONG WITH MDPI AROUND 1.1/WINDEX GTE 50KTS
SUGGEST ISOLD DAMAGING WIND POTENTIAL. FAVORABLE WETBULB ZERO
HEIGHTS NEAR 11.5 KFT WOULD ALSO SUPPORT HAIL PRODUCTION SHOULD
HIGHER END CAPE VALUES BE REALIZED. GIVEN SOME UNCERTAINTY WITH
REGARD TO DEGREE OF INSTABILITY AND MESOSCALE INTRICACIES...WILL
RELEGATE MENTION OF SEVERE POTENTIAL TO HWO. LOWERED MAX TEMPS TODAY
A FEW DEGREES/CLOSER TO 3 HOURLY TEMPS NUDGED TOWARD LATEST GUIDANCE
BLENDS.
&&
.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 432 AM EDT SUN JUL 27 2014
UPPER LOW NEAR JAMES BAY WILL REMAIN STATIONARY FOR FIRST FEW
DAYS BEFORE EDGING SLOWLY NE TOWARDS THE END OF THE PERIOD. WILL
BLEND WITH SHORT TERM FOR START OF PERIOD WITH REMOVAL OF SLGT CHC
POPS FAR EAST AS SYSTEM AND DEEPEST MSTR WILL BE GONE BY THE START
OF THE PERIOD. GENERAL NW FLOW WILL KEEP TEMPS RUNNING 10 DEGREES OR
SO BELOW NORMAL BUT STILL PLEASANT FOR THE END OF JULY. MODELS DO
ALL AGREE ON A WEAK (578 DM) UPPER LEVEL LOW CUTTING OFF FROM THE
MAIN FLOW LATE IN THE PERIOD WITH SEVERAL WEAK DISTURBANCES TO MOVE
INTO THE GREAT LAKES. CHANCES FOR SHOWERS/STORMS COULD MATERIALIZE
STARTING AS EARLY AS WEDS/WEDS NGT BUT DEEPER MOISTURE WILL REMAIN
WELL SOUTH OF THE REGION WITH ONLY HOPE FOR INCREASE OCCURRING FROM
PACIFIC FLOW THAT MAY RIDE OVER TOP THE RIDGE INTO THE GREAT LAKES.
500 MB TEMPS WILL DROP TO THE MID NEGATIVE TEENS BUT SHIFT NE OF THE
AREA AS ANY MOISTURE ARRIVES. GIVEN THESE CONCERNS AND QUESTION AS
TO TIMING AND EXACT DYNAMICS WITH EACH WAVE TOUGH TO MUDDLE FORECAST
WITH A BUNCH OF SLGT CHC OR BORDERLINE CHC POPS. 00Z MEN NUMBERS
ALSO COMING IN GENERALLY BELOW CLIMO...GIVING MORE CREDENCE TO DRY
FORECAST FOR THE TIME BEING.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT)
ISSUED AT 136 AM EDT SUN JUL 27 2014
TRANSIENT BR/FG WITHIN STABLE/MOIST BOUNDARY LAYER ACROSS NORTHERN
INDIANA TO RESULT IN AT LEAST TEMPO FUEL ALT CONDITIONS THIS AM.
TIMING OF CONVECTION UPSTREAM ASSOCIATED WITH VIGOROUS VORTEX
ACROSS NORTHERN MN WARRANTS AT MINIMUM VCTS MIDDAY/EARLY
AFTERNOON. LATER FORECAST ITERATIONS TO FURTHER ASSESS
TIMING/PROBABILITY OF OCCURRENCE FOR POSSIBLE TEMPO INCLUSION.
LATE DAY FROPA TO AFFORD MOIST/WELL MIXED BOUNDARY LAYER SUN
NIGHT...FOR AT LEAST LIGHT BR AND MORE LIKELY LOW STRATUS DECK
DEVELOPMENT.
&&
.MARINE...
ISSUED AT 432 AM EDT SUN JUL 27 2014
STRONG 3-6MB/6 HOUR POST FRONTAL PRESSURE RISES TO DROP SWD FROM
NRN MN/WRN LAKE SUPERIOR INTO LOWER OHIO VALLEY TONIGHT. THIS WILL
LEAD TO RAMPING NWRLY FLOW WITH GUSTS PEAKING AT OR JUST BELOW
GALE FORCE OVERNIGHT. WINDS CONTINUE TO VEER NORTHERLY ON
MONDAY...YIELDING LONG DURATION SMALL CRAFT ADVISORY CONDITIONS
AND VERY HIGH RIP CURRENT POTENTIAL THROUGH AT LEAST LATE MONDAY
NIGHT AS FLOW BEGINS TO RELAX.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...BEACH HAZARDS STATEMENT FROM THIS EVENING THROUGH LATE MONDAY
NIGHT FOR INZ003.
MI...BEACH HAZARDS STATEMENT FROM THIS EVENING THROUGH LATE MONDAY
NIGHT FOR MIZ077.
OH...NONE.
LM...SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 5 AM EDT TUESDAY
FOR LMZ043-046.
&&
SYNOPSIS...MARSILI
SHORT TERM...MURPHY
LONG TERM...FISHER
AVIATION...MURPHY
MARINE...MURPHY
VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANAHazardous weather outlook, Jul 26, 9:26 PM EDT, 7 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 926 PM EDT SAT JUL 26 2014 INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005- 015-016-024-025-280130- ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI- MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI- WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI- ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART... GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER... AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE... PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE... COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO... BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER... HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION... HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 926 PM EDT SAT JUL 26 2014 /826 PM CDT SAT JUL 26 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT THERE IS A SMALL CHANCE OF THUNDERSTORMS TONIGHT...MAINLY SOUTH OF A LINE FROM MONTICELLO INDIANA...TO HUNTINGTON INDIANA...TO OTTAWA OHIO. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS SUNDAY. SOME STORMS COULD BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS EAST OF INTERSTATE 69. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED SUNDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003-LMZ043-046-MIZ077-280130- LA PORTE-NEW BUFFALO MI TO ST JOSEPH MI- MICHIGAN CITY IN TO NEW BUFFALO MI-BERRIEN- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN 926 PM EDT SAT JUL 26 2014 /826 PM CDT SAT JUL 26 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA... SOUTHWEST LOWER MICHIGAN AND THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TONIGHT THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS TONIGHT. SEVERE STORMS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS SUNDAY. SEVERE STORMS ARE NOT EXPECTED. CONDITIONS HAZARDOUS TO SMALL CRAFT ARE LIKELY SUNDAY NIGHT INTO TUESDAY MORNING. DANGEROUS SWIMMING CONDITIONS ARE LIKELY SUNDAY NIGHT THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 4:57 AM EDT | Beach Hazards Statement | IWX | 48 hr | |
| Jul 27, 9:30 AM EDT | Special Weather Statement | IWX | Howard | 30 min |
| Jul 27, 10:06 AM EDT | Special Weather Statement | IWX | Grant | 24 min |
| Jul 27, 11:45 AM EDT | Special Weather Statement | IWX | Adams | 30 min |
| Jul 27, 2:21 PM EDT | Special Weather Statement | IWX | Saint Joseph | 24 min |
| Jul 27, 2:39 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Kosciusko, Marshall, Saint Joseph | 36 min |
| Jul 27, 2:48 PM EDT | Special Marine Warning | IWX | 42 min | |
| Jul 27, 3:12 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Kosciusko, Noble, Whitley | 48 min |
| Jul 27, 3:18 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Saint Joseph | 42 min |
| Jul 27, 3:42 PM EDT | Special Weather Statement | IWX | Fulton | 48 min |
| Jul 27, 3:46 PM EDT | Special Weather Statement | IWX | Cass | 44 min |
| Jul 27, 3:49 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Kosciusko, Noble | 41 min |
| Jul 27, 3:59 PM EDT | Severe Thunderstorm Warning | IWX | Allen, DeKalb, Noble, Whitley | 46 min |
| Jul 27, 4:16 PM EDT | Severe Thunderstorm Warning | IWX | Noble, Whitley | 29 min |
| Jul 27, 4:22 PM EDT | Special Weather Statement | IWX | Whitley | 23 min |
| Jul 27, 4:26 PM EDT | Severe Thunderstorm Warning | IWX | Allen, DeKalb | 49 min |
| Jul 27, 4:39 PM EDT | Severe Thunderstorm Warning | IWX | Allen, Whitley | 36 min |
| Jul 27, 4:58 PM EDT | Severe Thunderstorm Warning | IWX | Allen | 47 min |
| Jul 27, 4:59 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Allen, Huntington, Wells | 46 min |
| Jul 27, 5:26 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Wells | 49 min |
| Jul 27, 5:28 PM EDT | Special Weather Statement | IWX | Jay | 32 min |
| Jul 27, 6:27 PM EDT | Special Weather Statement | IWX | Huntington | 33 min |
| Jul 27, 7:46 PM EDT | Special Weather Statement | IWX | Wells | 29 min |
| Jul 27, 11:43 AM EDT | Special Weather Statement | IWX | Van Wert | 47 min |
| Jul 27, 5:14 PM EDT | Special Weather Statement | IWX | Williams | 31 min |
| Jul 27, 5:45 PM EDT | Severe Thunderstorm Warning | IWX | Allen, Putnam, Van Wert | 48 min |
| Jul 27, 5:48 PM EDT | Special Weather Statement | IWX | Henry | 42 min |
| Jul 27, 6:14 PM EDT | Special Weather Statement | IWX | Henry | 31 min |
| Jul 27, 7:04 PM EDT | Special Weather Statement | IWX | Williams | 26 min |
| Jul 27, 2:50 PM EDT | Severe Thunderstorm Warning | IWX | Berrien, Cass | 36 min |
| Jul 27, 5:03 PM EDT | Severe Thunderstorm Warning | IWX | Hillsdale | 35 min |
Nearby
Small Craft Advisories in Indiana, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.